On perfect codes over non prime power alphabets
2010 (English)In: ERROR-CORRECTING CODES, FINITE GEOMETRIES AND CRYPTOGRAPHY / [ed] Bruen AA; Wehlau DL, 2010, Vol. 523, 173-184 p.Conference paper (Refereed)
Known results on perfect codes over alphabets with q elements where q is not a prime power is surveyed. Some tools recently developed for the study of perfect 1-error correcting binary codes are generalized to the case of non prime power alphabets. A theorem by H. W. Lenstra from 1972 on the algebraic structure of perfect codes over non prime power alphabets will, by using this generalization, be further strengthened.
Place, publisher, year, edition, pages
2010. Vol. 523, 173-184 p.
, Contemporary Mathematics, ISSN 0271-4132 ; 523
Perfect codes, Fourier coefficients, Super dual
IdentifiersURN: urn:nbn:se:kth:diva-29200ISI: 000283176500016OAI: oai:DiVA.org:kth-29200DiVA: diva2:393650
Conference on Error-Control Codes, Information Theory and Applied Cryptography, Univ Toronto, Fields Inst, Toronto, CANADA, DEC 05-06, 2007
QC 201101312011-01-312011-01-272011-01-31Bibliographically approved